# SDR DALA2021062403424

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,074 hours, 37,807 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CORROSION FRONT SPAR SKIN LOCATED UPPER SURFACE BETWEEN RIB11 TO RIB13 ON LH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER PRI 592211-14 REV.0 AND ER/A 592211-14 REV. ORIGINAL. (1850844)
